# SDR AALA202506262361

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 36,014 hours, 14,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE LIGHT ON FLIGHT ATTENDANTS FORWARD PANEL FOR DOOR 4R. NO ABNORMAL  INDICATION AT THE DOOR OR IN THE FLIGHT DECK. MAINTENANCE SERVICED THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 WHICH CLEARED THE FAULT MESSAGE.
